# SDR REXA98018

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210263
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RPM GAUGE STUCK AT 100 PERCENT.  REMOVED AND REPLACED RIGHT PROP GOVERNOR.  (M)
